Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Proving the Existence of Complete Ordered Fields

B. Banaschewski
The American Mathematical Monthly
Vol. 105, No. 6 (Jun. - Jul., 1998), pp. 548-551
DOI: 10.2307/2589406
Stable URL: http://www.jstor.org/stable/2589406
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Proving the Existence of Complete Ordered Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551